| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis, it was discarded.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that trailing haptic did not unfold and was a onetime occurrence.Lens was discarded and not implanted.